Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 735217, 14 pages
http://dx.doi.org/10.1155/2013/735217
Research Article

Common Fixed Point Theorems in Fuzzy Metric Spaces Satisfying -Contractive Condition with Common Limit Range Property

1Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India
2Department of Natural Resources Engineering and Management, University of Kurdistan, Hawler, Iraq
3Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Rangsit Center, Pathum Thani 12121, Thailand

Received 18 June 2013; Accepted 28 July 2013

Academic Editor: Hassen Aydi

Copyright © 2013 Sunny Chauhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Gregori, S. Morillas, and A. Sapena, “Examples of fuzzy metrics and applications,” Fuzzy Sets and Systems, vol. 170, pp. 95–111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. N. Mishra, N. Sharma, and S. L. Singh, “Common fixed points of maps on fuzzy metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 253–258, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 2617–2629, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Balasubramaniam, S. Muralisankar, and R. P. Pant, “Common fixed points of four mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 10, no. 2, pp. 379–384, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Beg, S. Sedghi, and N. Shobe, “Fixed point theorems in fuzzy metric spaces,” International Journal of Analysis, vol. 2013, Article ID 934145, 4 pages, 2013. View at Publisher · View at Google Scholar
  9. S. Chauhan and B. D. Pant, “Common fixed point theorems in fuzzy metric spaces,” Bulletin of the Allahabad Mathematical Society, vol. 27, no. 1, pp. 27–43, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. J. Cho, “Fixed points in fuzzy metric spaces,” Journal of Fuzzy Mathematics, vol. 5, no. 4, pp. 949–962, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Imdad and J. Ali, “Some common fixed point theorems in fuzzy metric spaces,” Mathematical Communications, vol. 11, no. 2, pp. 153–163, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. O'Regan and M. Abbas, “Necessary and sufficient conditions for common fixed point theorems in fuzzy metric space,” Demonstratio Mathematica, vol. 42, no. 4, pp. 887–900, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Sharma, “Common fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 127, no. 3, pp. 345–352, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. P. Pant, “Common fixed points of four mappings,” Bulletin of the Calcutta Mathematical Society, vol. 90, no. 4, pp. 281–286, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Ali and M. Imdad, “An implicit function implies several contraction conditions,” Sarajevo Journal of Mathematics, vol. 4, no. 4, pp. 269–285, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Abbas, I. Altun, and D. Gopal, “Common fixed point theorems for non compatible mappings in fuzzy metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 47–56, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Chauhan and S. Kumar, “Coincidence and fixed points in fuzzy metrtc spaces using common property (E.A),” Kochi Journal of Mathematics, vol. 8, pp. 135–154, 2013. View at Google Scholar
  20. D. Gopal, M. Imdad, and C. Vetro, “Impact of common property (E.A.) on fixed point theorems in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 297360, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Imdad, J. Ali, and M. Hasan, “Common fixed point theorems in fuzzy metric spaces employing common property (E.A.),” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 770–778, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Kumar and B. Fisher, “A common fixed point theorem in fuzzy metric space using property (E.A.) and implicit relation,” Thai Journal of Mathematics, vol. 8, no. 3, pp. 439–446, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Kumar and S. Chauhan, “Common fixed point theorems using implicit relation and property (E.A) in fuzzy metric spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 5, no. 1, pp. 107–114, 2013. View at Google Scholar · View at MathSciNet
  24. D. Miheţ, “Fixed point theorems in fuzzy metric spaces using property (E.A),” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 7, pp. 2184–2188, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. Pant and R. P. Pant, “Fixed points in fuzzy metric space for noncompatible maps,” Soochow Journal of Mathematics, vol. 33, no. 4, pp. 647–655, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Chauhan, “Fixed points of weakly compatible mappings in fuzzy metric spaces satisfying common limit in the range property,” Indian Journal of Mathematics, vol. 54, no. 3, pp. 375–397, 2012. View at Google Scholar
  28. S. Chauhan, S. Bhatnagar, and S. Radenović, “Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces,” Le Matematiche, vol. 68, no. 1, pp. 87–98, 2013. View at Google Scholar
  29. S. Chauhan, M. A. Khan, and S. Kumar, “Unified fixed point theorems in fuzzy metric spaces via common limit range property,” Journal of Inequalities and Applications, vol. 2013, article 182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. Chauhan, W. Sintunavarat, and P. Kumam, “Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces using (JCLR) property,” Applied Mathematics, vol. 3, no. 9, pp. 976–982, 2012. View at Publisher · View at Google Scholar
  31. S. L. Singh, B. D. Pant, and S. Chauhan, “Fixed point theorems in non-Archimedean Menger PM-spaces,” Journal of Nonlinear Analysis and Optimization, vol. 3, no. 2, pp. 153–160, 2012. View at Google Scholar · View at MathSciNet
  32. W. Sintunavarat and P. Kumam, “Common fixed points for R-weakly commuting in fuzzy metric spaces,” Annali dell'Universitá di Ferrara, vol. 58, no. 2, pp. 389–406, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  33. W. Sintunavarat, S. Chauhan, and P. Kumam, “Some fixed point results in modified intuitionistic fuzzy metric spaces,” Afrika Matematika. In press.
  34. M. Imdad, B. D. Pant, and S. Chauhan, “Fixed point theorems in Menger spaces using the (CLRST) property and applications,” Journal of Nonlinear Analysis and Optimization, vol. 3, no. 2, pp. 225–237, 2012. View at Google Scholar · View at MathSciNet
  35. M. Imdad and J. Ali, “A general fixed point theorem in fuzzy metric spaces via an implicit function,” Journal of Applied Mathematics & Informatics, vol. 26, no. 3-4, pp. 591–603, 2008. View at Google Scholar
  36. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA, 1983. View at MathSciNet
  37. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. H. K. Pathak, R. Rodríguez-López, and R. K. Verma, “A common fixed point theorem using implicit relation and property (E.A) in metric spaces,” Filomat, vol. 21, no. 2, pp. 211–234, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. M. Imdad, J. Ali, and M. Tanveer, “Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 3121–3129, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. P. P. Murthy, S. Kumar, and K. Tas, “Common fixed points of self maps satisfying an integral type contractive condition in fuzzy metric spaces,” Mathematical Communications, vol. 15, no. 2, pp. 521–537, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. S. Sedghi and N. Shobe, “Common fixed point theorems for weakly compatible mappings satisfying contractive condition of integral type,” Journal of Advanced Research in Applied Mathematics, vol. 3, no. 4, pp. 67–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  44. X. Shao and X. Hu, “Common fixed point under integral type contractive condition in fuzzy metric spaces,” in Proceedings of the 3rd International Workshop on Advanced Computational Intelligence (IWACI '10), pp. 131–134, Jiangsu, China, August 2010. View at Publisher · View at Google Scholar
  45. W. Sintunavarat and P. Kumam, “Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 923458, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. W. Sintunavarat and P. Kumam, “Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type,” Journal of Inequalities and Applications, vol. 2011, article 3, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  47. I. Altun, M. Tanveer, and M. Imdad, “Common fixed point theorems of integral type in Menger PM spaces,” Journal of Nonlinear Analysis and Optimization, vol. 3, no. 1, pp. 55–66, 2012. View at Google Scholar · View at MathSciNet